MathSciNet Relay Station
MathSciNet bibliographic data
MR2021249 (2004h:46009) 46B04 (46B09 46E30)
Kalton, N. J.; Koldobsky, A. Banach spaces embedding isometrically into $L\sb p$ when $0<p<1$. Proc. Amer. Math. Soc. 132 (2004), no. 1, 67–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement